# SDR 2008UALA03352

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 50,383 hours, 17,599 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR WILL NOT ARM.  DEBRIS UNDER GIRT BAR.  CLEANED DEBRIS UNDER GIRT BAR.  DOOR ARMS/DISARMS NORMALLY.
